How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vakul Aren Your Own Question
Dr. Vakul Aren
Dr. Vakul Aren, Doctor
Category: OB GYN
Satisfied Customers: 3565
Experience:  MBBS,DTM&H(Univ.of Liverpool),34years of experience
15267045
Type Your OB GYN Question Here...
Dr. Vakul Aren is online now
A new question is answered every 9 seconds

I had unprotected sex on the 5th day of my period when It

Customer Question

I had unprotected sex on the 5th day of my period when It just stopped bleeding
He did not pull it on time..I feel there might b a little sperm in the area..
I washed immediately
And an hour later I again started bleeding a little
What are the chances I migbt b ovulating? Or being a pregnant? What are the chances of percentage I have to take a plan b? I don't want to use any contraceptives. Is there anything I can do?
Submitted: 11 months ago.
Category: OB GYN
Expert:  Dr. Vakul Aren replied 11 months ago.

I am Dr. Aren and I will help with your query.It would be best to consider Plan B as it would be unwise to remain unprotected.Though the chances of pregnancy are comparatively less,it has been known to occur.It would be wise to protect yourself against an unwanted pregnancy by using Plan B.

Customer: replied 11 months ago.
Hello doctor,
I have taken a plan b! But from then I am having digestive problems(biggest concern)
Never had loose stools(it's not diareea, am eating right)
head aches, mood swings, being very emotionalCan these be a cause of? That contraceptive pill?
Customer: replied 11 months ago.
Feel bloated al the time..
Or a chance of pregnancy?
Expert:  Dr. Vakul Aren replied 11 months ago.

The side effects of Plan B include headache,tiredness,diarrhea,stomach pain ,nausea and dizziness.The symptoms are probably secondary to the Plan B and should gradually fade away.The mood swings could be secondary to stress.Pregnancy following Plan B has been known to occur.

Customer: replied 11 months ago.
I got my chumps on 17th of this month
I had unprotected sex on 21st of this month
Took a pill on 23rd
And I got my chumps again on 30th
Is this normal! I am having terrible stomach pain and with in 1 week I got my chumps again.
Customer: replied 11 months ago.
I'm bleeding heavily and I am really worried in one week again it started.
Expert:  Dr. Vakul Aren replied 11 months ago.

Repeated periods will need treatment,especially since they are painful.It would be best to contact your Gynaecologist who can examine you and treat you.